# SDR SWAA2024083031184

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 49,908 hours, 30,411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASH LIGHT INOP<[01] R&R FWD LWR FLASHLIGHT AND BATTERY OPS CHK GOOD REF AMM 25-64-00 THIS CLEARS MEL 25-12-01 SP1B
